# SDR UALA2011092305131

- Difficulty date: September 22, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOORBEAM, BS 984, HAS TOOLING MARKS AT INBD END AND FWD UPPER EDGE.  REPAIRED PER EC-RA 5310-05 402.  DAMAGE REMOVED, TREATED AND PRIMED.
